# SDR SWAA2019031330620

- Difficulty date: February 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, BETWEEN LBL 47 TO  RBL 47.  REPAIRED FLOORBEAM IAW EA & ER.
